Doctor insights on:
How Do You Help Someone When They Think They Are Having A Cocaine Overdose
Absolutely: Doing forensic pathology, we see it all the time. What's even more treacherous, you don't even need to take a lot to have it kill you -- the same amount you've taken many times just to get high may on the 101st time trigger a heart rhythm disturbance and leave you dead or a vegetable. ...Read moreSee 1 more doctor answer
Cocaine: There really is no safe dosage of Cocaine as adverse effects can happen at any dose. It is a nervous system and cardiovascular stimulant. It can cause seizures, high blood pressure and racing pulse. These effects sometimes cause strokes or heart attack. There are mental changes akin to paranoia or hallucinations. ...Read moreSee 1 more doctor answer
Seek medical help: If he has symptoms related to a Cocaine overdose, this can be life threatening. Chest pain, headache, rapid heart beat, trouble breathing, palpitations, passing out, confusion, seizures, increased temperature, stroke, kidney failure, and more are all possible. Many of these are common. Cocaine can also be laced with something else. Call 911 so he can be treated enroute to the ed also. ...Read more
Up, then down: Cocaine overdose is excessive stimulation of heart rate, blood pressure, thinking patterns (hyperalertness, paranoia), sweating, flushing, fever, stroke, death. If one doesn't die from the od, then whatever goes up must come down--crash. This is a severe, often long-lasting depression both emotionally and physically. ...Read more
Bad situation: Cocaine at any dose could create significant cardiovascular risk, and a definite death threat. Many celebrities have died secondary to Cocaine abuse. This is not a safe drug if not used under a doctor's attention. Strokes have also occurred. Cocaine is not glamorous or fun in the end, and the risk far out-ways the high. Stay away from this stuff now. ...Read moreSee 1 more doctor answer
Your heart stops : Not sure what you mean here, but a Cocaine overdose, may cause the strain on the heart to be too much and cause an eventual stopping of the heart, resulting in death, at which point your brain stops to function as well. Cocaine use-bad! too much Cocaine use-very bad. Don't do drugs. Get help if you are addicted, see your dr. Or call a crisis center. Best wishes. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How do you tell someone they have aspergers?
- How do you tell someone they are bipolar?
- How do you get high blood pressure after gallbladder removal are they related?
- Ask a doctor a question free online
- How often do you have to have tonsillitis before they should be removed?
- How do i know if i have a stress fracture in my heel and how do they treat it?
- How much do claritin or zyrtec help when you catch a cold?
- Almond-shaped eyes and lazy eyes
- Talk to a urgent care specialist online for free